# SDR ASAA2025082060778

- Difficulty date: August 20, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 42,027 hours, 13,087 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550423
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 947 FLOOR BEAM HAS MULTIPLE AREAS OF CORROSION BETWEEN LBL-26 TO RBL-26. GROUNDED - YES. REMOVED CORROSION, FOUND TO BE OUT OF LIMITS, REPAIRED IAW B737-900 SRM 53-70-51-2R-5W: 1" O: .150 R: 0 L: 1" D: .150.
